# SDR DHL200070951D

- Difficulty date: July 5, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE PANEL SKIN BULGE FWD OF I/B CORNER OF I/B AILERON.  PERFORMED COMPOSITE REPAIR PER SRM 51-40-6.  SANDED AND PAINTED AREA PER SRM 51-20-0.
